Exponential attractors for a quasilinear parabolic equation

Kei Matsuura, Mitsuharu Otani

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    Global attractors and exponential attractors are constructed for some quasilinear parabolic equations. The construction for the exponential attractor is carried out within the framework of the method of l-trajectories.

    Original languageEnglish
    Pages (from-to)713-720
    Number of pages8
    JournalDiscrete and Continuous Dynamical Systems- Series A
    Issue numberSUPPL.
    Publication statusPublished - 2007 Sep

      Fingerprint

    Keywords

    • Exponential attractor
    • Quasilinear parabolic equation

    ASJC Scopus subject areas

    • Discrete Mathematics and Combinatorics
    • Applied Mathematics
    • Analysis

    Cite this